# SDR 04FDEA02860

- Difficulty date: October 1, 2004
- Submitted: October 1, 2004
- Operation: Air carrier
- Aircraft: N371FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46609
- Aircraft time: 79,191 hours, 31,937 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: ARC70112
- Part serial: UNK
- Condition: Chafed
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA8-5240-82045, TAILCONE PATIO DOOR HINGE REPAIR P/N ARC7011-2.  CLOSING ACTION ON 10/01/04.  ON N/R S00013.  COMPLIED WITH EA 8-5240-82045.
